# SDR NSVA20070018

- Difficulty date: January 23, 2007
- Submitted: March 1, 2007
- Operation: Air carrier
- Aircraft: N347CJ
- Make and model: Saab 340B
- Aircraft serial: 347
- Aircraft time: 26,615 hours, 28,263 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: Failed
- Location: Fuel Flow
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

FOUND LT FUEL FLOW GAUGE FAILED DURING TAKEOFF ROLL.  CYCLED C/B PERFORMED, OPS CHECK FUEL FLOW GAUGE, GROUND RAN OK OPS CK GOOD.
